# SDR C2XA98IA423

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33516000CF24
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE AFFECTED LIGHT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
